Wronskische Determinante und lineare Abhängigkeit

O. Haupt

Mathematische Zeitschrift (1950)

  • Volume: 53, page 122-130
  • ISSN: 0025-5874; 1432-1823

How to cite


Haupt, O.. "Wronskische Determinante und lineare Abhängigkeit." Mathematische Zeitschrift 53 (1950): 122-130. <http://eudml.org/doc/169175>.

author = {Haupt, O.},
journal = {Mathematische Zeitschrift},
keywords = {differentiation and integration},
pages = {122-130},
title = {Wronskische Determinante und lineare Abhängigkeit},
url = {http://eudml.org/doc/169175},
volume = {53},
year = {1950},

AU - Haupt, O.
TI - Wronskische Determinante und lineare Abhängigkeit
JO - Mathematische Zeitschrift
PY - 1950
VL - 53
SP - 122
EP - 130
KW - differentiation and integration
UR - http://eudml.org/doc/169175
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.